# SDR MASA200800015

- Difficulty date: January 6, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- Aircraft time: 25,561 hours, 24,463 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR OUTER SKIN HAS SCRATCHES.  REPAIRED CARGO DOOR.
